Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sudden attack of shivering, burping and breathlessness. Feel a light giddiness and weakness. Permanent solution?g

a couple of days back at around 12.30am i faced a sudden attack of shivering , burping and breathlessness..i had some sugar and salt water and was normal in like 30-40 mins. Since then im facing weakness, suddenly i feel a slight giddiness any time during the day. What could this be and wat is the permanent solution. My BP is normal as suggested by my physician.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

Do you have any other complaints associated with this problem?
Is there any chest pain associated?
Do you feel palpitations with this problem?

Do you have any history of increased appetite or increased urination or increased thirst?

Your problem may require further investigations including a ECG, Blood sugar profile etc to arrive at a diagnosis.

Hope this helps.
Take care.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor